Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

High blood pressure medicine side effects

Premium Questions

doctor1 MD

Who is the best medicine for high BP without side effects ...

doctor1 MD

what is the best BP medicine with the least amount of side effects? Lisinopril made me cough , cozar made me very dry and swelled my mucous membranes and now Norvasc , causes extreme fatigue ...

doctor1 MD

Hi, I'm a 56 year old man who's on the medication coversyl for high blood pressure . Lately I've been having problems keeping an erection...could be this be a side effect of the medication. I've been ...

doctor1 MD

i am having side effects from my high blood pressure medicine, especially shortness of breath ...my ... the shortness of breath. i may be allergic to the medicine but my doctors think i am crazy and do not know what ...

doctor1 MD

I take rapipril for high blood pressure but no other medication. I was put on this tablet five ... it is cheaper. However I really don't like the side effects and would like to stop taking medication altogether ...

Public Forum Discussions

doctor1 MD

My husband was put on medication in October for his blood pressure . Since then (and through 2 different meds) he sleeps all the time, has anxiety attacks, lightheadedness and is generally stoned acting ...

doctor1 MD

My mother is 42 years and has high blood pressure, her last recorded blood pressure is 160/110. she ... to know if this medicine has any side effects. Please advice. Thank you ...

doctor1 MD

. I want to know more about side effects of these two medicines. Please guide me and advice. My email ...I am paul rana from Nepal. I have been taking some different kind of medicine to lower down my ...

doctor1 MD

34, F, Diabetic. I was taking a previous medication for high blood pressure which made me have .... Is there an OTC anti-nausea medicine I can take? I also take Metformin. ...

doctor1 MD

My mother has high blood pressure n she is taking amlog 5mg n it s been many years now n recently ... like to know wat cld be the side effect of this..my mother is 67 n a kidney patent of first stage ...

doctor1 MD

My husband is have a flu and checked the blood pressure today and the reading is 157/115. He just started the high blood pressure medicine after measurement. Any action to be taken or just finish ...

doctor1 MD

? and what is the best bp medicine for me with least side effects. ...

doctor1 MD

medicine regularly but i am not satisfied with medicine pls you suggest me hw we take advantage of sarpgandha in high blood pressure tell me its side effects and condition in which patients take medicine. ...

doctor1 MD

What is the best high blood pressure medicine for me. I am 85 years old and see that most of the blood pressure meds have the side effect of edema. My ankles and feet swelled up yesterday ...

doctor1 MD

was also taking indural 10mg.due to numbness problem i was left this medicine.at this time my pressure ...

Mobile Questions and Answers

doctor1 MD

Hello sir There is a wide range of antihypertensive drugs to choose from , each having its pros and cons. generaly speaking all of them are quite safe. Depending on how high your blood pressure is,and your co-morbid conditions, you may be prescribe one or more of them along with life style modifications. BP 140 to 159 systolic > thiazide diuretic BP > 160/100 thiazide diuretic + ACE Inhibitor

doctor1 MD

No. There are many medicine available for BP , but none of them are causing chills

doctor1 MD

It is better to stick to allopathic medicines for a sustained response for high blood pressure. There is not much research to support its use for hypertension. In contrast, one of it's side effects is increased blood pressure.